MathSciNet Relay Station
MathSciNet bibliographic data
MR2480403 (2010b:65223) 65M99
Biazar, J.; Gholamin, P.; Hosseini, K. Variational iteration and Adomian decomposition methods for solving Kawahara and modified Kawahara equations. Appl. Math. Sci. (Ruse) 2 (2008), no. 53-56, 2705–2712.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement